# SDR DALA2024091909217

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0563473) CORROSION ON RH SIDE PLATE BTW STA 727F+10 TO STA 767 AT AFT CARGO COMPARTMENT. SIDE PLATE BTW STA 727F +10 TO STA 767 AT AFT CARGO COMPARTMENT WAS REPLACED AND INSTALLED PER DWG 146A7502 REV: - AND B737-800 SRM 51-40-02-0G.
